Related Questions

Sudden dizziness, arms felt cold, nausea, and feeling faint, so went to ER. EKG normal, chest X-ray & brain CT & blood tests ok but low potassium. Sent home. Can Low potassium cause these symptoms?

Not too likely. Potassium usually needs to be pretty low to cause dizziness, and the ECG would be abnormal in that case. The question to be answered is, why is the potassium low? Meds? Diarrhea? Endocrine problems? Thorough history and good physical exam probably has the answer. Read more...
Not likely. Your symptoms & the rapidity with which everything seems to have come on speaks in favor of what we refer to as a VASOVAGAL reaction. For some reason you suddenly had a stimulation by the Vagus Nerve of your cardiovascular system which would've dropped your blood pressure & heart rate by a fair amount. Since you were sent home from the ER I'm sure your potassium wasn't THAT LOW to be of concern. Read more...